Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Have stomach pain, dizziness, nausea and tingling sensation. What to do to feel better and also cure?

My wife keeps on having a lot of pain throughout day n night gets wors anf this been going for several months she lazy, dizzy, nuasea, tingling sensation, won't go away she doesn't want do anything feels fatigue stomach pain I feel so bad for my wife what can I. Do to make her feel better. Please give me best advice she is all I have and drives me crazy can't mAke her feel better
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M.Forum.
Your wife is having stomach pain, feeling lazy, dizzy, nausea,and tingling sensation, it is continuous,day and night and since very long time.
If you have mentiond her age and built it would have been helpful.
Staying at home you cant help her , i advise you to consult a physician for diagnosis and treatment. She may have to get gastroscopy, thyroid tests, besides other routine tests for confirmation.
Wishing for a quick and complete recovery.
Best regards.
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor